# SDR DALA2015011300274

- Difficulty date: January 12, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON COUNTERSINK OF FUEL ACCESS PANEL 1355C.  DAMAGE WAS REWORKED IAW SRM 51-22-2A CONDITION II AND FOUND OUT OF LIMITS IAW SRM 51-22-2A COND. II FIG. 8. BUSHINGS WERE FABRICATED, AND TREATED IAW SRM 51-22-2A COND. II AND 51-10-3 PAR. 21. THE REPAIR BUSHING WERE INSTALLED IAW SRM 51-22-2A. AND REWORKED AREAS WERE TREATED AND PAINTED IAW SRM 51-10-3 PAR 14 AND 21.
